Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle

Ahlswede R (1968)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 10(1): 1-42.

Download
OA
Journal Article | Published | German
Abstract
Coding theorem and strong converse of the coding theorem are proved for nonstationary semicontinous channels and for almost periodic channels with unknown phase. More general cases are considered.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ahlswede R. Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 1968;10(1):1-42.
Ahlswede, R. (1968). Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 10(1), 1-42.
Ahlswede, R. (1968). Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 10, 1-42.
Ahlswede, R., 1968. Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 10(1), p 1-42.
R. Ahlswede, “Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle”, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, vol. 10, 1968, pp. 1-42.
Ahlswede, R.: Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 10, 1-42 (1968).
Ahlswede, Rudolf. “Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle”. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 10.1 (1968): 1-42.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar